# SDR DALA2019030301382

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON EXTERNAL REPAIR DOUBLER (AFT LOWER CORNER) AT FWD PASSENGER DOOR EXTERNAL AREA (L1). DAMAGED EXTERNAL REPAIR DOUBLER (AFT LOWER CORNER) AT FWD PASSENGER DOOR EXTERNAL AREA (L1) WAS REPLACED PER SRM 52-05 PAR 39 FIG 37. (LP0966722)
